Translator Disclaimer
2019 The $\infty$–categorical Eckmann–Hilton argument
Tomer M Schlank, Lior Yanovski
Algebr. Geom. Topol. 19(6): 3119-3170 (2019). DOI: 10.2140/agt.2019.19.3119

Abstract

We define a reduced –operad P to be d–connected if the spaces P(n) of n–ary operations are d–connected for all n0. Let P and Q be two reduced –operads. We prove that if P is d1–connected and Q is d2–connected, then their Boardman–Vogt tensor product PQ is (d1+d2+2)–connected. We consider this to be a natural –categorical generalization of the classical Eckmann–Hilton argument.

Citation

Download Citation

Tomer M Schlank. Lior Yanovski. "The $\infty$–categorical Eckmann–Hilton argument." Algebr. Geom. Topol. 19 (6) 3119 - 3170, 2019. https://doi.org/10.2140/agt.2019.19.3119

Information

Received: 3 September 2018; Revised: 16 February 2019; Accepted: 26 February 2019; Published: 2019
First available in Project Euclid: 29 October 2019

zbMATH: 07142627
MathSciNet: MR4023337
Digital Object Identifier: 10.2140/agt.2019.19.3119

Subjects:
Primary: 18D05, 18D50, 55P48

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
52 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.19 • No. 6 • 2019
MSP
Back to Top